User Profile
I just had a dermal filler injection of Artefill on Tuesday and I am experiencing redness and little pain in the area. What can I do for the redness in skin and should I put a topical antibotic ointment on my skin since I am thinking the pain (plus small whiteheads forming)is a possible skin infection.


Did you find this post helpful?
|

User Profile
replied August 10th, 2010
Cosmetic Surgery, Plastic Surgery Answer A15115
Dermal filler injections often result in mild redness, swelling and discomfort around the treated area for several hours and even up to a day after the injection. In your case, however, it seems like there is a significant chance of infection.

When receiving dermal filler injections, it is recommended that the person performing the injection first sterilize the face with an alcohol wipe, that the needle and syringe are safely removed from sterililized individual packaging, and that gloves are worn throughout the procedure to minimize chances of infection.

While I am unable to diagnose an infection or simple side effects online, it is recommended that you visit a doctor in your area as soon as possible and discuss the possibility of infection from the filler injections. It is also possible that you are allergic to either the filler or preservatives and buffers in the filler or anesthesia that you received prior to the injections.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Cosmetic Surgery, Plastic Surgery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.